# SDR DALA2024121211670

- Difficulty date: December 10, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 28,244 hours, 10,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0704909) CORROSION ON FWD CARGO COMPARTMENT L/H ZEE CHANNEL FROM STA-500 TO STA-500L. FABRICATED AND INSTALLED NEW ZEE CHANNEL ON FWD CARGO COMPARTMENT L/H FROM STA 500- TO STA 500L PER B737 SRM 53-00-53 AND 51-40-02-0G.
